Review: John Case, Enumeration Reducibility and Partial Degrees [Book Review]

Journal of Symbolic Logic 39 (3):605-606 (1974)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,296

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-11-03

Downloads
7 (#1,413,139)

6 months
7 (#491,177)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references